# SDR 2001UALA00513

- Difficulty date: April 16, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Aircraft time: 59,060 hours, 45,743 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T ANGLE CRACKED ON THE FORWARD BULKHEAD OF THE LEFT WHEEL-WELL AT STA 663 LBL 54.  REPLACED 12 INCH T ANGLE STIFFENER.  MAJOR REPAIR ACCOMPLISHED.
